# SDR CA120814007

- Difficulty date: August 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING LANDING A LOUD BANG WAS HEARD FOLLOWED BY INDICATION OF THE NR 2 ENGINE OUT LIGHT ILLUMINATION.  AIRCRAFT LANDED IN THE WATER AND SHORTLY THERE AFTER THE ENGINE BECAME SUBMERGED.  ABOUT 1 MINUTE, SEPT 10, 2012.
